Hair loss shampoo is one of the most common and potentially life-threatening side effects of a drug overdose.
It can make your hair look greasy, frizzy, and discoloured.
If you have severe hair loss, it can cause permanent damage to your scalp.
But not everyone needs to worry about losing their hair, or if they do, how to get it off.
I’m here to explain what you need to know if you have any of these symptoms.
What is hair loss?
Hair loss is when you lose hair, mainly from hair loss due to an overdose of the drug, opiates.
Hair loss is caused by the drug fentanyl, which is found in opiates like morphine, heroin, and cocaine.
Fentanyl is a highly toxic, painkiller.
When you take fentanyl, you inject it into your body through a vein in your arm.
That injects the drug into your bloodstream and travels through your body to your brain.
Once in your bloodstream, the drug will get to your skin and cause it to grow new hair.
Your scalp can also become damaged because of the hair loss because it’s coated with oil.
The drug is absorbed through the skin and the oil can cause itching, redness, and burning.
You can also experience nausea, vomiting, and difficulty breathing.
What are the possible side effects?
The most common side effects from hair removal drugs are:Hair is removed when the medication passes through the hair follicles, leaving behind a thick, oily substance.
Some people who take opiates for their hair loss have skin problems, such as dry, itchy skin.
Others have severe acne, such a darkening of the skin, red or swollen lips, and hair loss.
Another common side effect is that your hair may look greazy or red, especially if it’s been damaged.
People with hair loss also may notice weight gain, which can be uncomfortable.
Hair can be removed when it’s too late, but it can still cause problems, especially after the hair is cut off.